Advertisement

International Journal of Game Theory

, Volume 12, Issue 3, pp 129–160 | Cite as

Solution for a class of repeated games without a recursive structure

  • C. Waternaux
Papers

Abstract

We give the solution for all infinitely repeated two-person zero-sum games of incomplete information characterized by two 2×2 games, with information matrices including one or two absorbing states.

Keywords

Optimal Strategy Incomplete Information Pure Strategy Repeated Game Dual Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Aumann, R.J., andM. Maschler: Repeated Games with Incomplete Information. The Zero-Sum Extensive Case. Report to the U.S. Arms Control and Disarmament Agency. Washington D.C. Final Report on Contract ACDA/ST-143, prepared by Mathematica, Princeton, N.J., November 1968, Chap. II, 1968, 25–108.Google Scholar
  2. Grothendieck, A.: Espaces Vectoriels Topologiques. 3d ed. Sao Paulo, 1964.Google Scholar
  3. Kohlberg, E.: Repeated Games with Absorbing States. Annals of Statistics2 (4), 1974, 724–738.CrossRefGoogle Scholar
  4. —: Optimal Strategies in Repeated Games of Incomplete Information. International Journal of Game Theory4 (1), 1975, 7–24.CrossRefGoogle Scholar
  5. Kohlberg, E., andS. Zamir: Repeated Games of Incomplete Information: The Symmetric Case. Annals of Statistics2 (5), 1974, 1040–1041.CrossRefGoogle Scholar
  6. Mertens, J.-F.: The Value of Two-Person Zero-Sum Repeated Games: The Extensive Case. International Journal of Game Theory1 (4), 1972, 217–227.Google Scholar
  7. Mertens, J.-F., andS. Zamir: The Value of Two-Person Zero-Sum Repeated Games with Lack of Information on Both Sides. International Journal of Game Theory1 (1), 1971–1972, 39–64.CrossRefGoogle Scholar
  8. —: On a Repeated Game without a Recursive Structure. International Journal of Game Theory5 (4), 1976, 173–182.CrossRefGoogle Scholar
  9. —: MinMax and MaxMin of Repeated Games with Incomplete Information. International Journal of Game Theory9 (4), 1977, 201–215.CrossRefGoogle Scholar
  10. Sion, M.: On General Minimax Theorems. Pacific Journal of Mathematics8, 1958, 171–176.CrossRefGoogle Scholar

Copyright information

© Physica-Verlag 1983

Authors and Affiliations

  • C. Waternaux
    • 1
  1. 1.CoreLouvain-La-NeuveBelgium

Personalised recommendations